Bad day!

Ugh having a super bad day today! I have tapered down from 15mgs of lexapro for a week then 10mg fir the last 3 weeks as it just isn't been working anymore for me which is sad cause I have been successfully on it for almost 15 years. Woke up with less anxiety but now have been having palpitations, burning in my chest, shakiness, diarrhea, and anxiety up the wooha .. ugh so tired of this I just want to be normal again!! How long is this going to take to stabilize on the 10mg? I never had any of these issues before I went on the drug. Help

Skip

Featured Content

Anxiety affects us all

Come and join our community. Get advice and support on thousands of topics around anxiety.

Take a look!

Featured by HealthUnlocked

2 Replies

oldestnewest
  • Hi Cares179, I'm interested in your post since I am also on 15mg of Lexapro for 6 years. It has probably been the best drug I've been on causing no side effects. However, having weaned off my benzos, I am fully aware that when the time comes to wean off Lexapro, I am expecting withdrawal symptoms. As long as you are on the drug, cutting down only causes the symptoms to exacerbate. You have 2 choices and that is to satisfy the brains need for the dose you are dependent on or continue slowly cutting down and sucking up the physical and mental reactions. There is no easy way to get off these mind altering drugs. The symptoms will start to subside only when you are completely off the meds and your brain has healed from it's effects. So we can be talking several months to a year or so after you stopped that there will be some residual effects. But so well worth it. Keep strong, never go backwards, continue forward and cutting. Always under a doctor's supervision. Good Luck

  • Thank you agora1 I appreciate your comment. I actually hope I can stabilize on 10mg for awhile. I think I went to fast from 15mg to 10 as I was only on 15mg for 10 days before I went down to 10mg. My symptoms are worse now that I have been at 10mg for 3 weeks which you think would be getting better by now. Lexapro was working so well for me and now it's not that's the only reason I am decreasing my dose or I would be a lifer and not care. Ugh I hate this!

You may also like...